# SDR AU960721

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO360B2F
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Cracked
- Location: Elec Pwr Supply
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAGNETO COIL CRACKED
